# SDR YENA200631

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 886 hours, 551 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 70 KTS, AURAL "NO TAKEOFF BRAKES".  NO EICAS MESSAGE.  REJECTED TAKEOFF MAX SPEED APPROX 90 KTS.  ACCOMPLISHED FIM TASK 31-51-00-810-803A.  NO EICAS MESSAGES AND NO CMC MESSAGES PRESENT.  AIRCRAFT OK FOR CONTINUED SERVICE.
